# SDR SWAA2014061629110

- Difficulty date: June 4, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 51,415 hours, 31,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6953918
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING TO BODY FAIRING 195CL CRACKED.  REPAIRED FAIRING IAW SRM.
